# SDR CALA2009021200093

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV S FLOOR BEAM EXTRUSION AROUND MOUNT AT STA 685 LBL 45 HAS DEEP SCRIBE MARK.  REMOVED PART BECAUSE SCRIBE MARK AND CORROSION WERE BEYOND SRM LIMITS, FABRICATED, NDT INSPECTED, ALODINED, PRIMED, INSTALLED, IDENTIFIED NEW SUPPORT FITTING AND INITIATED DIP TO PERFORM REPEAT INSP PER PART 2 EVERY 24,000 FLT HRS OR 12,000 FLT CYCLES OR 72 MONTHS, WHICHEVER OCCURS FIRST REF ECRA5310-04898 PART 1.
